It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Wendy

Wendy

[ Back to Messages ]

Message

Posted by Betty on August 19, 2000 at 11:32:45:

In Reply to: Re: BETTY posted by WENDY on August 18, 2000 at 18:23:56:

: : : : : : Hi all,

: : : : : : I am a 40 yr old female with 4 kids from 22 to 4, I do not smoke or drink, My weight is good, but I do not get much exercise. My Cholestrol is about 220.

: : : : : : At 26 I was diagnoised with Mitral valve prolaspe after a attack of arrythmia that caused me to miscarry and wind up in ICU..They told me the MVP caused this..I went on to have two more children with no trouble..They put me on Inderal and my condition improved over the years, but I have always had a S-T Wave abnormalitiy in my EKG's they say this is in a lot of thin women and its normal for me.

: : : : : : My father dies at 42 after his 8th heart attack and my mom got a pacer at 51...My dad I believe had a rheumatic heart though...

: : : : : : I have always had some chest pain off and on for years...and shortness of breath they say from MVP..I went to the doctor a few days ago with severe chest pain i believe to be reflux causing chest pain and pressure she agreed but did a EKG and Chest X-ray just to be on the safe side because i am 40 now..She said I had a beautiful chest X-ray and the EKG was good and normal for me..She ordered a stress test anyway to get a baseline she said...

: : : : : : Well the pains continue mostly after eating and stress, they are very tolerable and are not real bad they feel more on the surface than deep in the heart or anything...

: : : : : : Well I had the stress test a cardiologist did it, he told me it looked okay but I had to stop at 3 minutes because he had me going in 3 minutes from 1.4mph to 9mph at a big slant and i dont exercise much so i could not breathe i think he was in a big hurry and increased me way to fast...So he stoped..I aske dis it okay he said yes..Then I said so I am okay he said did I say that...Then the tech said it looked okay...
: : : : : : Well days have gone by and I cannot get my PCP to return my call at all..I went and got the results from medical records myself and they said
: : : : : : equvoical test results
: : : : : : undiagnostic upsloping T-Wave depression
: : : : : : can do stress echo or nuclear imaging for diagnostic certianty

: : : : : : What the heck is an upsloping T-wave Depression anyway..

: : : : : : I want to avoid any invasive tests if I can because i have bad reactions to dyes and such and I have a pre existing condition that makes these kinds of tests hard on me..My liver has trouble metabolizing the dyes due to Porphyria..
: : : : : : Could this just be the same T-wave problem that shows in my resting EKG..I have been told not to worry about this at all..in those ekgs in the past...
: : : : : : I have also heard that stress tests are not reliable in women quite often and give false positives...
: : : : : : He said he could not illicit any chest pain or arrythmias during the test....
: : : : : : Any input would be appreciated...He was a local carrdiologist and he did not seem to say anything and he is the one they would send me too...and as i said my Doc seems to be non existant at present time....
: : : : : : Thanks to anyone who can tell me what a upsloping T-Wave depression means..i see T-wave inversion on the board and that can be normal is it similar????

: : : : : : HELP!!!!!!!!!!!

: : : : : : Thanks

: : : : : HELLO , I HAD A HOLTER MONITER DONE A FEW WEEKS AGO AND IT ALSO SHOWED T WAVE DEPRESSION I WAS TOLD THAT IT MEANS LACK OF OXAGAN TO THE HEART OR NOT ENOUGH MY CARTALOGIST SAID NOT TO WORRY ABOUT IT BUT OF COARSE I DO I WOULD KEEP CALLING YOUR DR UNTIL YOU GET AN ANSWER GOOD LUCK

: : : :
: : : : Thanks I have called about 12 times today..The cardiologist who ran the test did not really seem concerned either...Did your cardiologist explain what could cause this..Did he give you any medicine at all? He just told you not to worry? If I can be nosy how old are you? I am 40 and i wonder why i would have a lack of oxygen to my heart..You know I think about it and my doctor has already seen the results if it was a really bad thing she would have already called me I would like to think...The nurse told me no news is good news...Wonder how true that is? Thank You for your reply.....Betty

: : :
: : : HELLO BETTY IM 34 AND HAVE HEART PALPATATIONS FOR ABOUT 10 YEARS BUT IN THE LAST FEW MONTHS HAVE SEEM TO GET WORST SO MY DR SENT ME TO A WOUNDERFUL CARTELOGIST HE TOLD ME THAT THE PALPS ARE HAPPENING IN THE LOWER CHAMBER WHICH MADE ME WORRY BECAUSE I ALWAYS THOUGHT THOSES WERE THE DANGEROUS ONES . ALSO IM MY REPORT FROM THE HOLTER IT SAID PLEASE NOTE T-WAVE DEPRESSION SO I ASKED HIM ABOUT THAT HE SAID THAT IT MEANS YOUR LACK OF OXAGEN BUT ALSO SAID WHEN YOU GET PALPS IT SKIPS ABEAT OR HASATAS IN WHICH IT DOSENT GET FULL AMOUNTS OF OXAGEN HE ALSO SAID THAT IF HE PUT A HOLTER ON EVERYONE IT WOULD SHOW SOME KIND OF SLIP OR PALP JUST SOME PEOPLE CANT FEEL THEM . SORRY FOR THE LONG LETTER AND HOPEFULLY YOU CAN UNDERSTAND IT DO YOU HAVE PALPS ??? I REALLY WOUNDNT WORRY SOMETIMES JUST WORRYING INTENCAFIES IT . IF YOU WANT E_MAIL ME AND WE CAN TALK AND YOU R RIGHT NO NEWS IS GOOD NEWS ONNE MORE THING YES THE DR PUT ME ON ATENOL 25MGS BUT IT MADE MY HEART SKIP A BEAT ALOT MORE IS'NT THAT WEIRD THE CARTEOLGIST SAID THAT CAN HAPPEN.....
: : : WENDY

: :
: : Thank You so much for the input....My doctors nurse finally called me this morning and said the test looked fine to her and that the T-wave deal was normal for me at this point..And was due to minute lack of oxygen due to skipped beats and such..She said she did not see a need for me to even see a cardiologist at this point, especially since my moms cardiologist is the one who actually preformed the test for me and he did not seem alarmed, she said he only suggested other possible tests in case she wanted to pursue it further....
: : They do have me on Inderal 40mgs a day for the pains and such...
: : Did you or do you ever have chest pain from yours...I get pain from the lack of oxygen she said is similer to angina..What about you?
: : I have had palpatations since about 26....
: : I cannot pull up your e-mail from here to e-mail you the e-mail function does not work...
: : Take care and Thanks will watch for next posting....Betty

: HELLO BETTY IM SO HAPPY YOUR NURSE CALLED BECK NOW YOU CAN RELAXE SOME I KNOW HOW YOU FEEL I WAS A WRECK TILL I TALK WITH THE DR. YES I DO GET PAINS EVERY NOW AND THEN AND BELIVE ME IT SCARES THE DAY LIGHTS OUT OF ME I KEEP THINKING OH BOY THIS IS IT IM GOING TO DIE OR HAVE A HEART ATTACK BUT IM STILL HERE.. THANK GOD I HAVE 2 WOUNDERFUL CHILDREN AND KEEP THINKING ABOUT THEM THATS WHAT SCARES ME THE MOST .. OH WELL IM SO GLAD THINGS TURNED OUT WELL FOR YOU WHAT STATE DO YOU LIVE IN I LIVE IN MASS??? WENDY

So you have Chest pain too..I have had stabbing pains under my left breast and ribs for weeks now and it scares the hell out of me..I have small girls too 7 and 4 and I want to be around to raise them and I get so scared...
But I have been having them for weeks so maybe its just something like arthritis in the ribs or something or reflux...but then why not on the right side too....
They say the stress test looked good for my age and that the T-wave thing is normal for me...I guess I have to try to accept that...But I am still scared..She says I don't need a cardiologist because she talked to the one who did the test and he told her that its nothing to worry about and that if that was in all my ekgs since 26 not to worry about and that he only advised the tests because it this was a new T-wave trouble they knew hoe to Dx it and see what the possible cause is and she said 9 times of of ten it means a minor lack of oxygen or can be completely normal for some females...So I don't know I do know that the Inderal(beta blocker) is making me so tired and so dizzy that I cannot function and If it is helping the chest pain I dont want to push my luck and stop it, but walking around so tired I cannot walk through the grocery store is awful..They keep telling me this will stop after some time..I will give it another week and see what happens with the side effects...
What side effects does the Atetnol give you? I have been told they will try that next if the Inderal don't work for me....
Thanks for all yopur input...........

Take care,
Betty




Follow Ups




All times are GMT -7. The time now is 02:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!